Hello and welcome. Have you had addiction issues in the past?
If not you have just become dependent on them.
So you are taking 200 mgs a day. Ask you doctor for a taper schedule. You have to reduce a small amount and let your body adjust to the drop before you reduce again.
Tramadol also has a antidepressant component to it. So that could also be a factor.
I hope you are feeling better and that you are healing.
Well you went cold turkey so going from 200mgs a day to 0. You took 100mgs and it stopped the withdrawal.
We can't give taper schedules sorry it is s against the forum rules. But taking less will still cause withdrawal symptoms but they won't be as severe. I hope this helps some.
I had the surgery in june. I started off on norco and then switched to tramadol September 8th. So I was only on the tramadol for roughly 5 and a half weeks before I knew I wanted to try to stop it and progress to just otc stuff. I had no withdrawal at all from the norco. I'm still in shock that I became that dependent on the tramadol in just 5 weeks. Fast taper was the only way for me. I want off it bad. Really weird but even now at half the dose I was taking..I can already feel more energy and better physically. That stuff was making me feel like a slug.
Congratulations my friend. You are healing. As time goes on you will feel better and better.
Try to be patient with the process.
Keep on keepin on.
Keep up with the things you are doing.
Yes force yourself to eat. That is very important.
I am very happy for you.
I am so proud of you.
You have done awesome.
Keep the faith.
Sending prayers for continued healing,
Hello, I am also going through this process as well from tramadol. I was taking it much much longer and about 500mg per day. I am currently on day 8 cold turkey. The physical detox is pretty much over, well except the brain zaps. Metal part of it has been hard the last few days. I did cancel my last refill this morning and instead of feeling free and positive, I'm feeling anxious and not good. I have a young toddler at home and my husband travels for work alot and is currently gone for the next 2 weeks. When I took my pills I was super mom and had no problems taking care of a really busy toddler, our home and being away from all our friends and family as we just moved to a new state. its been a difficult few days so I started to obsess about when I could fill my script, so stupid after getting past the detox part but that's what these pills do! So I'm gonna try and stay busy the rest of the day, do what I need to do and try and stay positive! Let me know how you are doing? We can do it together!